# SDR WX0A071805

- Difficulty date: December 28, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N421NV
- Make and model: Doug MD 83
- Aircraft serial: 53275
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 59100817
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SKIN CRACKED AT HOLD OPEN CUTOUT.  FABRICATED REPAIR DOUBLER & INSTALLED REPAIR DOUBLER IAW MD-80 SRM 52-05 FIG 20A.
